Cyclotomic Factors of Coxeter Polynomials

DSpace/Manakin Repository

Cyclotomic Factors of Coxeter Polynomials

Citable link to this page


Title: Cyclotomic Factors of Coxeter Polynomials
Author: McMullen, Curtis T.; Gross, Benedict H.; Hironaka, Eriko

Note: Order does not necessarily reflect citation order of authors.

Citation: Gross, Benedict H., Eriko Hironaka, and Curtis T. McMullen. 2009. Cyclotomic factors of coxeter polynomials. Journal of Number Theory 129(5): 1034-1043.
Full Text & Related Files:
Abstract: In this paper we show that the cyclotomic factors of the En Coxeter polynomials depend only on the value of \(n\) mod 360, and come exclusively from spherical subdiagrams.
Published Version: doi:10.1016/j.jnt.2008.09.021
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Open Access Policy Articles, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search